# SDR ASAA2025111863364

- Difficulty date: November 18, 2025
- Submitted: December 29, 2025
- Operation: Air carrier
- Aircraft: N627AS
- Make and model: Boeing 737790
- Aircraft serial: 30794
- Aircraft time: 70,261 hours, 37,770 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 365530092402
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACK AT LBL -60 STA 540 TO STA 627 HAS MULTIPLE AREAS OF CORROSION. GROUNDED - YES. REMOVED DAMAGE FOUND TO BE OUT LIMITS, REMOVED AND REPLACED SEAT TRACK IAW SRM 51-40-02-09-0 & 51-40-05-0G-0W= 1" O= .515 R= .420 L= 1" D= .095.
